# SDR SWAA2023012693544

- Difficulty date: January 20, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 33,579 hours, 15,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT SERVICE DOOR EMERGENCY EXIT LIGHT INOP<[01] REMOVED AND REPLACED 2EA EMERGENCY LIGHT BATTERY PACKS PER AMM 33-51-06. OPERATIONAL CHECK NORMAL OF EMERGENCY LIGHTS PER AMM 33-51-00. REFERENCE CARD TTG8Q00HCN6F FOR PARTS INSTALLED.;[02] INSPECTED
